# SDR SWAA2023041113472

- Difficulty date: March 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,166 hours, 31,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT BATTERY PACK RT SIDE AT PASSENGER CABIN (1 EA) 2023-180818<[01] REPLACED EMERGENCY EXIT LIGHT BATTERY PACK RT SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-06-960-80 PERFORMED OPERATIONAL TEST; TEST IS OK;[02] CORRECTED STEP  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK RT SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-06-960-805 PERFORMED OPERATIONAL TEST; TEST IS OK;[03] CORRECTED STEP 1 REPLACED EMERGENCY EXIT LIGHT BATTERY PACK RT SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51-06-960-805 PERFORMED OPERATIONAL TEST; TEST IS OK
